# SDR F3LA00091

- Difficulty date: May 6, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 46,141 hours, 30,038 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON FORWARD CARGO COMPARTMENT STRINGER AT THE FLOOR THRESHOLD HOLD-DOWN SCREW HOLES.  MAINTENANCE REPLACED STRINGER CAP PER SRM 51-40-3.  (X)
